advertisement
Question
Posted by: Anto | 2008/12/15

Injections and weight

I am currently in my first 3 months on the injection. However I have gained almost 3 kg. Could there be a connection, because I haven' t done anything different than before, ate the same and still gained.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The weight gain could be due to the injection. It tends to cause fluid retention.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: been there done that | 2008/12/16

I gained 30kgs over five years on depo, not to mention the fact that i have been trying for two years to fall pregnant. get off depo ASAP......

Reply to been there done that

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement